# SDR 95ZZZX2548

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Part number: 643767
- Condition: Worn
- Location: Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIX EACH EXHAUST VALVE GUIDES OUT OF NEW LIMITS, .0006 (SIX-TENTHS OF ONE THOUSANDTH).
